# SDR SWAA2014050827796

- Difficulty date: April 19, 2014
- Submitted: May 8, 2014
- Operation: Air carrier
- Aircraft: N920AT
- Make and model: Boeing 717-200
- Aircraft serial: 55083
- Aircraft time: 34,503 hours, 23,566 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Mount Fitting
- Part number: 9936534
- Condition: Corroded
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EVAC SLIDE AFT GIRT BAR MOUNT FITTING CORRODED.  R & R FITTING IAW SRM & DWG.
